# SDR 08FDEA01683

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SLAT RT NR 1 FOLDING NOSE OLD REPAIR NOT ACCOMPLISHED IAW SB 57-6067 AND DRAWING R578-40005.  REPAIR PERFORMED BY ACCOMPLISHMENT OF SB A300-57-6067, APPROVED BY EA 6-5742-115273.
